CSpace
中立型时滞微分方程解的振动性
俞元洪
1991
Source Publication应用数学学报
ISSN0254-3079
Volume014Issue:003Pages:404
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/45772
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
俞元洪. 中立型时滞微分方程解的振动性[J]. 应用数学学报,1991,014(003):404.
APA 俞元洪.(1991).中立型时滞微分方程解的振动性.应用数学学报,014(003),404.
MLA 俞元洪."中立型时滞微分方程解的振动性".应用数学学报 014.003(1991):404.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[俞元洪]'s Articles
Baidu academic
Similar articles in Baidu academic
[俞元洪]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[俞元洪]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.